# SDR DALA13002203213

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Pin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AILERON, HINGE PIN NR 3 SCORED.  NEW LT AILERON NR 3 HINGE INSTALLED.   SCORED NR 3 HINGE PIN FOUND OUT OF LIMITS PER AMM 27-14-41, PB 601.
